# SDR 2007UALA00743

- Difficulty date: March 12, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 56,028 hours, 19,352 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD MAIN CABIN FLOOR STRUCTURE, FLOORBEAM UPPER CHORD ON UPPER AND LOWER SURFACES CORRODED AROUND FASTENER HOLES IN MULTIPLE PLACES, BS 365.25, RBL 0 TO RBL 64.  MAJOR REPAIR ACCOMPLISHED:  RMV'D CORROSION. FABRICATED & INSTALLED REPAIR ANGLE & STRAP.
